# SDR CALA2019111602000

- Difficulty date: November 16, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,443 hours, 23,344 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Elbow
- Part number: B0E20130582
- Condition: Split
- Location: Gray Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREY WATER DRAIN HOSE ELBOW HOSE IN A/C DISTRIBUTION BAY FOUND BROKEN. REQUIRES P/N-29-3831-3-0022 ON AOG.  / REF LOG 3833654 FOR FWD CARGO IN-DEPTH CLEAN UP.
